# SDR USAA2011072000020

- Difficulty date: July 7, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 69,389 hours, 46,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65458076
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - CRACK IN R1 DOOR UPPER FORWARD REVEAL STUB FRAME AT BS 297, S8R.  REPLACED R1 DOOR UPPER FORWARD REVEAL STUB FRAME IAW B737 SRM 51-40-02 FIG 3, 8 & 12.
